RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 121(163), Number 1(5), Pages 3–17 (Mi msb2150)  

This article is cited in 2 scientific papers (total in 2 papers)

On isomorphism of Sobolev spaces of variable order

Nguyen Minh Chuong


Abstract: This article investigates Sobolev spaces of variable order with a norm depending on a complex parameter, and those with weighted norms. An isomorphism theorem is established for Sobolev spaces of variable order. Some applications to a boundary-value problem with discontinuous boundary conditions are considered.
Bibliography: 27 titles.

Full text: PDF file (757 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 49:1, 1–17

Bibliographic databases:

UDC: 513.881
MSC: Primary 46E35, 35S15; Secondary 47G05
Received: 27.10.1981

Citation: Nguyen Minh Chuong, “On isomorphism of Sobolev spaces of variable order”, Mat. Sb. (N.S.), 121(163):1(5) (1983), 3–17; Math. USSR-Sb., 49:1 (1984), 1–17

Citation in format AMSBIB
\Bibitem{Ngu83}
\by Nguyen Minh Chuong
\paper On isomorphism of Sobolev spaces of variable order
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 121(163)
\issue 1(5)
\pages 3--17
\mathnet{http://mi.mathnet.ru/msb2150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=699734}
\zmath{https://zbmath.org/?q=an:0542.46020|0518.46024}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 49
\issue 1
\pages 1--17
\crossref{https://doi.org/10.1070/SM1984v049n01ABEH002568}


Linking options:
  • http://mi.mathnet.ru/eng/msb2150
  • http://mi.mathnet.ru/eng/msb/v163/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, Nguyen Minh Chuong, “Some semilinear boundary-value problems for singular integro-differential equations”, Russian Math. Surveys, 53:6 (1998), 1348–1349  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Nguyen Minh Chuong Chan Chi Kyet, “Nonclassical Boundary Value Problem for a Pseudodifferential Equation of Variable Order”, Differ. Equ., 44:8 (2008), 1183–1185  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:227
    Full text:61
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019